Show simple item record

dc.contributor.authorRos Oton, Xavier
dc.contributor.authorSerra Montolí, Joaquim
dc.date.accessioned2016-03-17T12:28:48Z
dc.date.available2016-03-17T12:28:48Z
dc.date.issued2015-01-02
dc.identifier.citationRos, X., Serra, J. Nonexistence results for nonlocal equations with critical and supercritical nonlinearities. "Communications in partial differential equations", 02 Gener 2015, vol. 40, núm. 1, p. 115-133.
dc.identifier.issn0360-5302
dc.identifier.urihttp://hdl.handle.net/2117/84612
dc.description.abstractWe prove nonexistence of nontrivial bounded solutions to some nonlinear problems involving nonlocal operators of the form; [GRAPHICS]; These operators are infinitesimal generators of symmetric Levy processes. Our results apply to even kernels K satisfying that K(y)|y|( n+sigma) is nondecreasing along rays from the origin, for some sigma is an element of (0, 2) in case a ( ij ) equivalent to 0 and for sigma = 2 in case that (a ( ij )) is a positive definite symmetric matrix.; Our nonexistence results concern Dirichlet problems for L in star-shaped domains with critical and supercritical nonlinearities (where the criticality condition is in relation to n and sigma).; We also establish nonexistence of bounded solutions to semilinear equations involving other nonlocal operators such as the higher order fractional Laplacian (- Delta)( s ) (here s > 1) or the fractional p-Laplacian. All these nonexistence results follow from a general variational inequality in the spirit of a classical identity by Pucci and Serrin.
dc.format.extent19 p.
dc.language.isoeng
dc.subject.other35J60
dc.subject.other45K05
dc.subject.otherNonexistence
dc.subject.otherIntegro-differential operators
dc.subject.otherSupercritical nonlinearities
dc.subject.otherFractional Laplacian
dc.subject.otherFRACTIONAL LAPLACIAN
dc.subject.otherELLIPTIC-EQUATIONS
dc.subject.otherPOHOZAEV IDENTITY
dc.subject.otherOPERATORS
dc.subject.otherINEQUALITIES
dc.subject.otherBOUNDARY
dc.titleNonexistence results for nonlocal equations with critical and supercritical nonlinearities
dc.typeArticle
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.identifier.doi10.1080/03605302.2014.918144
dc.description.peerreviewedPeer Reviewed
dc.subject.ams35J60
dc.subject.ams45K05
dc.relation.publisherversionhttp://www.tandfonline.com/doi/abs/10.1080/03605302.2014.918144?journalCode=lpde20#.VPWE5-G2r0w
dc.rights.accessOpen Access
drac.iddocument15465420
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorRos, X.; Serra, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameCommunications in partial differential equations
upcommons.citation.volume40
upcommons.citation.number1
upcommons.citation.startingPage115
upcommons.citation.endingPage133


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder